3 doctors weighed in:

Just after one and half month of abortion, I take a morning after pill...Does it hurt uterus a lot ? I am so worried

3 doctors weighed in
Dr. Bac Nguyen
Family Medicine
2 doctors agree

In brief: It should not

After 6 wks following your abortion, the usterus should be back to usual by now.
The morning-after pill is to suppress or delay ovulation thus minimize your chance of pregnancy (no eggs around for the sperm to fertilize) and this process should not hurt your unterus. You next period may be somewhat heavier/longer, but most likely just your usual. If u r still concerned, consult doc. Good luck.

In brief: It should not

After 6 wks following your abortion, the usterus should be back to usual by now.
The morning-after pill is to suppress or delay ovulation thus minimize your chance of pregnancy (no eggs around for the sperm to fertilize) and this process should not hurt your unterus. You next period may be somewhat heavier/longer, but most likely just your usual. If u r still concerned, consult doc. Good luck.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors